# SDR SWAA042632

- Difficulty date: September 10, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 6549442
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING STABILIZER LINK BETWEEN MAIN GEAR BEAM AND REAR SPAR, CORRODED.  REMOVED AND REPLACED RT WING STABILIZER LINK PER MM.
